# SDR IPXA2020100360881

- Difficulty date: September 5, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 833
- Aircraft time: 20,306 hours, 12,544 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Part number: 2210081325
- Part serial: NA
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A300 PANEL 485AL UPPER OUTBOARD PORTION 1ST ATTACH FLANGE SEGMENT WORN AND CHAFED.  REMOVED AND REPLACED FAIRING ATTACH PLATE, IAW A300 SRM 51-40-21.
